# SDR SWIA202266595

- Difficulty date: September 14, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N121SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000430
- Aircraft time: 21,552 hours, 11,862 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TIP SPAR 1 CRACKED, SB170-57-0072 ACCOMPLISHMENT REQUIRED IMMEDIATELY     (C-CHECK RO 10/5/2022)     / REMOVED AND REPLACED L/H WING TIP SPAR 1, REF SB170-57-0072 REFER TO CAMP # 25333256 FOR ALL WORK ACCOMPLISHED
